Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Could it be the Risperdal?

Posted by tabitha on October 7, 2004, at 13:13:15

In reply to Re: Could it be the Risperdal? Dinah, posted by Ritch on October 7, 2004, at 10:31:05

I get sleep paralysis a lot, from meds, or from no meds. I never thought it was a health concern-- just unpleasant, so I'm surprised to hear a doc would take you off a med because of it. If you're worried about hurting your tongue, maybe get one of those dental bite guards that prevent tooth grinding. Mine covers the front teeth completely-- it would certainly minimize the damage of any tongue biting.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tabitha thread:399908
URL: http://www.dr-bob.org/babble/20041007/msgs/399981.html